S. Padhi, J. Ali, A. Kanaujiya, and J. Mohapatra,"Existence of positive solutions for a p-Laplacian equation with applications to Hematopoiesis", Journal of Mathematical Modeling, vol.10, no.2, pp.191-201, University of Guilan 2022, 10.22124/jmm.2021.19445.1670 Article
A. Kanaujiya and S. Chakrabarty,"Pricing passport option using higher order compact scheme", Computational and Mathematical Methods, vol.3, no.6, pp.e1204, John Wiley & Sons, Inc., November 2021, 10.1002/cmm4.1204 Article
A. Kanaujiya and S. Chakrabarty,"Valuation of American passport option using a three-time level scheme", Computational and Applied Mathematics, vol.38, no.2, Springer 2019, 10.1007/s40314-019-0785-9 Article
A. Kanaujiya and S. P. Chakrabarty,"Pricing European Passport Option with Radial Basis Function", International Journal of Applied and Computational Mathematics, vol.3, pp.1589-1604, Springer 2017, 10.1007/s40819-016-0240-1 Article
A. Kanaujiya and S. Chakrabarty,"Pricing and estimates of Greeks for passport option: A three time level approach", Journal of Computational and Applied Mathematics, vol.315, pp.49-64, Elsevier 2017, 10.1016/j.cam.2016.10.027 Article